# SDR USAASB96250

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Part number: 20405010
- Condition: Failed
- Location: Right
- Part time: 32,973 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORF - FLT 916 - AFTER TAKEOFF, CREW NOTED ACRID SMELL IN COCKPIT FOLLOWED BY BOTH SMOKE DETECTORS ACTIVATING.  FLIGHT RETURNED TO ORF AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RT AIR CYCLE MACHINE.  (X)
